| Model Number |
ZMA00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
| Date of Event |
10/13/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the device was not returned to the manufacturer for evaluation.Visual inspection could not be performed, therefore the reported complaint could not be verified.Results of the manufacturing record review showed the product was manufactured according to specification.A search of complaints related to production order number was conducted.Results revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zma00 intraocular lens (iol) was explanted due to a patient experiencing halos and glare.There was no incision enlargement, vitrectomy or sutures required.Lens was replaced with a z9002 21.0 diopter iol.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 01/06/2017, device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.The lens was inspected using 12x magnification.No anomalies were found.The device issue could not be confirmed in the returned lens sample.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no other complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.